Skip to Main content Skip to Navigation
Journal articles

A DC programming approach for solving the symmetric Eigenvalue Complementarity Problem

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636682
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 7:19:02 PM
Last modification on : Thursday, February 7, 2019 - 2:20:18 PM

Links full text

Identifiers

Citation

Hoai An Le Thi, Mahdi Moeini, Tao Pham Dinh, Joaquim Judice. A DC programming approach for solving the symmetric Eigenvalue Complementarity Problem. Computational Optimization and Applications, Springer Verlag, 2012, 51 (3), pp.1097 - 1117. ⟨10.1007/s10589-010-9388-5⟩. ⟨hal-01636682⟩

Share

Metrics

Record views

102